# SDR SWAA2022020859099

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; R.B.L. 24 - L.B.L.24. ; / [01] REMOVED CORROSION ON FWD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS 500D ;RBL24 - LBL24;IAW SRM 51-10-02 PARAGRAPH 15 ;EVALUATED ALL REWORKED AREA ;THE DEPPEST;AREA BS 500D ;RBL24-LBL24;DIMENSION L=3'X W=2'; DEPH =0.025 ORIGINAL THICKNESS 0.076';REMAINING THICKNESS;0.051' FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE IAW SRM 53-30-08-1A-1;TABLE #2 ITEM{6}FIG#103 DETAIL'C' TOOL USED ID ATS2502 S/N A19335659 DUE 04/2022.; [02] VERIFIED CORRECTIVE ACTION ITEM 1; DAMAGE IS OUT OF LIMITS.; [03] RECEIVED LOWER RAIL ITEM 143A9485-35; LOT3 1468774-1. LOCATED AND DRILLED LOWER RAIL BTW BS 500D; RBL24 - LBL24 WL 154. IAW SRM 51-40-05-0G-0; DWG # 143A9481. REV:A DWG# 143A7902; REV:E . OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL; [05] INSTALLED ON FWD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS 500D ;RBL24 - LBL24;IAW SRM 51-40-02-0G-0; DWG#143A9481. REV:A; DWG#143A7902; REV:E; [06] VERIFIED INSTALLED ON FWD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS 500D ;RBL24 - LBL24;IAW SRM 51-40-02-0G-0; DWG#143A9481. REV:A; DWG#143A7902; REV:E.; [07] VERIFIED ALL STEPS COMPLETE.; [08] UPDATED MEASUREMENT BLOCKS.
